M-Ideals of Compact Operators.

Klaus Saatkamp

Mathematische Zeitschrift (1978)

  • Volume: 158, page 253-264
  • ISSN: 0025-5874; 1432-1823

How to cite


Saatkamp, Klaus. "M-Ideals of Compact Operators.." Mathematische Zeitschrift 158 (1978): 253-264. <http://eudml.org/doc/172635>.

author = {Saatkamp, Klaus},
journal = {Mathematische Zeitschrift},
pages = {253-264},
title = {M-Ideals of Compact Operators.},
url = {http://eudml.org/doc/172635},
volume = {158},
year = {1978},

AU - Saatkamp, Klaus
TI - M-Ideals of Compact Operators.
JO - Mathematische Zeitschrift
PY - 1978
VL - 158
SP - 253
EP - 264
UR - http://eudml.org/doc/172635
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.